# SDR UALA2012120306919

- Difficulty date: December 1, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 75,750 hours, 8,911 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER A CHECK, ROW 43L TO 33L, SEAT EEL DIM.  REPLACED BATTERY AT DOOR 3L TEST OKAY.
